The Annals of Mathematical Statistics

Non-Markovian Processes with the Semigroup Property

William Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 30, Number 4 (1959), 1252-1253.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706110

Digital Object Identifier
doi:10.1214/aoms/1177706110

Mathematical Reviews number (MathSciNet)
MR110124

Zentralblatt MATH identifier
0101.11001

JSTOR
links.jstor.org

Citation

Feller, William. Non-Markovian Processes with the Semigroup Property. Ann. Math. Statist. 30 (1959), no. 4, 1252--1253. doi:10.1214/aoms/1177706110. https://projecteuclid.org/euclid.aoms/1177706110


Export citation